American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] Anthony Karel Seda. On the continuity of Haar measure on topological groupoids . Proc. Amer. Math. Soc. 96 (1986) 115-120. MR 813822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[33] S. G. Dani. A note on invariant finitely additive measures . Proc. Amer. Math. Soc. 93 (1985) 67-72. MR 766529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Andrzej Pelc. The nonexistence of maximal invariant measures on abelian groups . Proc. Amer. Math. Soc. 92 (1984) 55-57. MR 749889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sadahiro Saeki. Discontinuous translation invariant functionals . Trans. Amer. Math. Soc. 282 (1984) 403-414. MR 728720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Russell Lyons. Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. {\bf 86}\ (1982) no. 1, 67--70; MR0663868 (83i:43001)] . Proc. Amer. Math. Soc. 91 (1984) 329-330. MR 740197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Eberhard Siebert. Densities and differentiability properties of Gauss semigroups on a Lie group . Proc. Amer. Math. Soc. 91 (1984) 298-305. MR 740190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Christoph Bandt. Metric invariance of Haar measure . Proc. Amer. Math. Soc. 87 (1983) 65-69. MR 677233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Russell Lyons. Measure-theoretic quantifiers and Haar measure . Proc. Amer. Math. Soc. 86 (1982) 67-70. MR 663868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard C. Vrem. Continuous measures and lacunarity on hypergroups . Trans. Amer. Math. Soc. 269 (1982) 549-556. MR 637708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Louis Pigno and Brent Smith. On measures of analytic type . Proc. Amer. Math. Soc. 82 (1981) 541-547. MR 614875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Arshag Hajian and Yuji Ito. Transformations that do not accept a finite invariant measure. Bull. Amer. Math. Soc. 84 (1978) 417-427. MR 0466487.
Abstract, references, and article information   
View Article: PDF

[43] George S. Shapiro. Unique balayage in Fourier transforms on compact abelian groups . Proc. Amer. Math. Soc. 70 (1978) 146-150. MR 0477600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. Spector. Mesures invariantes sur les hypergroupes . Trans. Amer. Math. Soc. 239 (1978) 147-165. MR 0463806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Henry A. M. Dzinotyiweyi. Absolutely continuous and locally quasi-invariant measures on locally compact semigroups . Proc. Amer. Math. Soc. 69 (1978) 49-55. MR 0476907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Keiji Izuchi. Convolution powers of singular-symmetric measures. II . Proc. Amer. Math. Soc. 65 (1977) 313-317. MR 462441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Inder K. Rana. On a characterization of locally compact groups of second category, assuming the continuum hypothesis . Proc. Amer. Math. Soc. 64 (1977) 97-100. MR 0466400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. Leroy Peterson. Extensions of Haar measure to relatively large nonmeasurable subgroups . Trans. Amer. Math. Soc. 228 (1977) 359-370. MR 0435728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sadahiro Saeki. Convolutions of continuous measures and sets of nonsynthesis . Proc. Amer. Math. Soc. 60 (1976) 215-220. MR 0430680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] H. L. Chow. Quasi-nilpotent sets in semigroups . Proc. Amer. Math. Soc. 52 (1975) 393-397. MR 0374809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. R. Blum and R. Cogburn. On ergodic sequences of measures . Proc. Amer. Math. Soc. 51 (1975) 359-365. MR 0372529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. M. Simmons. A converse Steinhaus theorem for locally compact groups . Proc. Amer. Math. Soc. 49 (1975) 383-386. MR 0370057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Philip Hartman. Infinite convolutions on locally compact Abelian groups and additive functions . Trans. Amer. Math. Soc. 214 (1975) 215-231. MR 0400333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] James Michael Rago. Convolutions of continuous measures and sums of an independent set . Proc. Amer. Math. Soc. 44 (1974) 123-128. MR 0330921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] I. Glicksberg. Some remarks on absolute continuity on groups . Proc. Amer. Math. Soc. 40 (1973) 135-139. MR 0320630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter Gerl. Probability measures on semigroups . Proc. Amer. Math. Soc. 40 (1973) 527-532. MR 0318776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. A. Lind. Convolutions and absolute continuity . Proc. Amer. Math. Soc. 39 (1973) 347-348. MR 0320257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Daniel Rider. Central idempotent measures on compact groups . Trans. Amer. Math. Soc. 186 (1973) 459-479. MR 0340961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Chandra Gowrisankaran. Semigroups with invariant Radon measures . Proc. Amer. Math. Soc. 38 (1973) 400-404. MR 0313480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Karl Stromberg. An elementary proof of Steinhaus's theorem . Proc. Amer. Math. Soc. 36 (1972) 308. MR 0308368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3